# SDR HNAA2023110100371

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING T/O PACK 1-2 OVHT DISPLAYED WITH STRONG FUME SMELL IN FLT DECK FOLLOWED QRH RESET PACKS MESSAGE CLEARED SMELL DISSIPATED FACT  31OCT23  14:09  CLT
 PERFORMED GROUND RUNS, NO DEFECTS NOTED. A/C OK FOR SERVICE. UPON FURTHER INSPECTION, FOUND 2 TORN PACK SLEEVES ON #2 PACK Y-DUCT. R&R BOTH PACK SLEEVES, OPS CHECK GOOD. A/C OK FOR SERVICE.
